MathSciNet Relay Station
MathSciNet bibliographic data
MR2877333 93C70 (93D15)
Malloci, Ivan; Daafouz, Jamal Stabilisation of polytopic singularly perturbed linear systems. Internat. J. Control 85 (2012), no. 2, 135–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement